# SDR CALA2016081200529

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 63,364 hours, 10,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL,  ACTIVATION WIRE IS LOOSE.  REMOVED AND REPLACED SWITCH GUARD AND OPS CHECKED GOOD.
